Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/9062

A New Nematode of the Genus Pseudophysaloptera from an Okinawan Shrew

File Description SizeFormat 
vol2n4-239-242.pdf1.81 MBAdobe PDFView/Open

Item Summary

Title: A New Nematode of the Genus Pseudophysaloptera from an Okinawan Shrew
Authors: Lincicome, David R.
McConnaughey, Bayard H.
Issue Date: Oct 1948
Publisher: University of Hawai'i Press
Citation: Lincicome DR, McConnaughey BH. 1948. A new nematode of the genus Pseudophysaloptera from an Okinawan shrew. Pac Sci 2(4): 239-242.
URI/DOI: http://hdl.handle.net/10125/9062
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 2, Number 4, 1948



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.